Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART FRX; AED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS MEDICAL SYSTEMS HEARTSTART FRX; AED
Model Number
861304
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported that the status indicator light is not functioning as expected.
New Search
Submit an Adverse Event Report
Brand Name
HEARTSTART FRX
Common Device Name
AED
Manufacturer
(Section D)
PHILIPS MEDICAL SYSTEMS
22100 bothell everett hwy
bothell WA 98021
MDR Report Key
9759465
Report Number
3030677-2020-00342
Device Sequence Number
3307889
Product Code
MKJ
UDI-Device Identifier
00884838050716
UDI-Public
(01)00884838050716
Combination Product (Y/N)
N
Initial Reporter State
GA
Initial Reporter Country
US
PMA/510(K) Number
050004
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
11/13/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
861304
Device Catalogue Number
861339
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/26/2020
Initial Report FDA Received Date
02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1